Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
169 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What are the effects of steroid injection?

i have been giving steroid injection for my lower back pain,i have scar tissue wrap around the nerve in my thigh , which causes the pain in my back, I notice that i cannot taste my food, and the bottle water taste funny, can steroid causes your taste bud to taste funny, and gain weight.
Mon, 31 Aug 2020
Report Abuse
General & Family Physician 's  Response
Hello,

Steroids can cause weight gain as a side effect. There are no evidence based reports that they can cause change of taste.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Dorina Gurabardhi, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Back pain


What are the effects of steroid injection?

Hello, Steroids can cause weight gain as a side effect. There are no evidence based reports that they can cause change of taste. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Dorina Gurabardhi, General & Family Physician